MathSciNet Relay Station
MathSciNet bibliographic data
MR236628 (38 #4923) 42.56
Taylor, Joseph L. Ideal theory and Laplace transforms for a class of measure algebras on a group. Acta Math. 121 1968 251–292.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement